Paracetamol 500mg + Phenylephrine HCL 5 mg + diphenhydramine+ caffeine 30mg
Paracetamol + Phenylephrine+ Diphenhydramine+ Caffeine tablets are commonly prescribed for the treatment of common cold symptoms. It is useful in providing relief from the symptoms such as sneezing, runny nose, fever, headache, body pains, congestion, stuffy nose, or watery eyes. The common cold is a respiratory illness caused by the rhinoviruses that affect the nose and throat. The virus enters the body through the nose, mouth, or eyes and spreads easily through droplets in the air when the person who is sick sneezes, coughs, or talks. The medicine is composed of Paracetamol, Phenylephrine, Diphenhydramine, and Caffeine whose combined effect provides relief from the symptoms of cold.
Follow the prescribed dosage and duration given by the doctor to see the maximum effects. Do not crush, chew or break the tablets. Swallow the whole tablet with a glass of water. Some users may experience side effects such as drowsiness, headache, dizziness, tiredness, disturbance in attention, and dry mouth. Inform your doctor if you are allergic to any ingredients used in the tablets and avoid taking the medicine.
The tablets are composed of four main active ingredients Paracetamol, Phenylephrine, Diphenhydramine, and Caffeine. Diphenhydramine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes, and sneezing. Caffeine increases the effectiveness of paracetamol and decreases sleepiness caused by diphenhydramine. Phenylephrine is a decongestant that narrows the small blood vessels and provides temporary relief from congestion or stuffiness in the nose. Paracetamol is an analgesic (pain reliever) and an antipyretic (fever reducer) and it suppresses the release of certain chemical messengers in the brain that are responsible for pain and fever.
Mostly, the side effects of Paracetamol + Phenylephrine+ Diphenhydramine+ Caffeine Tablets are mild to temporary. The side effects are individualistic in nature and vary for all users. The side effects are dependent on the physiological condition and response to the therapy. Some commonly observed side effects of the medicine are mentioned below:
Two or more drugs when taken together can interact with each other and cause unpleasant side effects. The drugs can also interact with certain food items and health conditions. Avoid taking the Paracetamol + Phenylephrine+ Diphenhydramine+ Caffeine Tablets with the following mentioned drugs.
Interaction with Drugs:
Interaction with Food Items:
Interaction with Disease:
1. Consult your doctor before taking the medicine if you are pregnant or breastfeeding your newborn.
2. Do not consume alcohol with Paracetamol + Phenylephrine+ Diphenhydramine+ Caffeine tablets as it may increase the risk of liver damage and cause increased drowsiness, dizziness or difficulty in concentrating.
3. The dose adjustment might be required for people suffering from liver and kidney disorders.
4. Keep the medicine out of reach of children and pets. Be careful while disposing of expired and discarded medicines.
5. Store the tablets in a cool and dry place, away from direct sunlight.
6. Complete the full course of medicine and do not skip the doses.